Curvature properties of certain compact pseudosymmetric manifolds
Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 139-147
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_65_1_139_147,
author = {Ryszard Deszcz},
title = {Curvature properties of certain compact pseudosymmetric manifolds},
journal = {Colloquium Mathematicum},
pages = {139--147},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/cm-65-1-139-147},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-139-147/}
}
TY - JOUR AU - Ryszard Deszcz TI - Curvature properties of certain compact pseudosymmetric manifolds JO - Colloquium Mathematicum PY - 1993 SP - 139 EP - 147 VL - 65 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-139-147/ DO - 10.4064/cm-65-1-139-147 LA - en ID - 10_4064_cm_65_1_139_147 ER -
Ryszard Deszcz. Curvature properties of certain compact pseudosymmetric manifolds. Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 139-147. doi: 10.4064/cm-65-1-139-147
Cité par Sources :